MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT DUOFIX TAP SZ7 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT DUOFIX TAP SZ7 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157012135
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 04/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient has a twist with a pop and pain followed by a fall.Showing a right femur peri prosthetic fracture.Right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT DUOFIX TAP SZ7 HI OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8555131
Report Number1818910-2019-91720
Device Sequence Number14210738
Product Code LPH
UDI-Device Identifier10603295060185
UDI-Public10603295060185
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K011489
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157012135
Device Lot NumberJ20Y82
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/05/2019
Supplement Date Received by Manufacturer05/23/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight96